Military Significant Others and Spouse Support - MilitarySOS.com
Results 1 to 8 of 8

Thread: mini-pill or POPs users...

  1. Senior Member
    Blessed Ohana's Avatar
    Blessed Ohana is offline
    Senior Member
    Join Date
    Mar 2008
    Location
    Laughlin AFB,TX
    Posts
    12,382

    #1

    mini-pill or POPs users...

    Advertisements
    .
    Last edited by Blessed Ohana; 01-05-2010 at 02:02 PM. Reason: .
  2. Nikolai is here!!
    Casadorra's Avatar
    Casadorra is offline
    Nikolai is here!!
    Join Date
    Nov 2007
    Posts
    3,194
    #2
    Whats POP
    Gearing up for deployment #2
  3. Senior Member
    Blessed Ohana's Avatar
    Blessed Ohana is offline
    Senior Member
    Join Date
    Mar 2008
    Location
    Laughlin AFB,TX
    Posts
    12,382

    #3
    progestin-only pill ...like when you're breastfeeding so it doesn't affect your milk supply
  4. Senior Member
    CristinaFaye's Avatar
    CristinaFaye is offline
    Senior Member
    Join Date
    Nov 2007
    Posts
    3,250
    #4
    I was only on a POP for two months after Georgia was born. Now I'm back on a regular pill and GAINING weight. I think (for me) it has more to do with all the cookies, chocolate bars, and pies I've been eating. Not good.
    Is weight gain one of the listed side effects of the mini pill? Give it more time, it will happen, especially since you are eating well and exercising.

  5. Senior Member
    Blessed Ohana's Avatar
    Blessed Ohana is offline
    Senior Member
    Join Date
    Mar 2008
    Location
    Laughlin AFB,TX
    Posts
    12,382

    #5
    Quote Originally Posted by CristinaFaye View Post
    I was only on a POP for two months after Georgia was born. Now I'm back on a regular pill and GAINING weight. I think (for me) it has more to do with all the cookies, chocolate bars, and pies I've been eating. Not good.
    Is weight gain one of the listed side effects of the mini pill? Give it more time, it will happen, especially since you are eating well and exercising.
    it is listed as one of the less common side effects. apparently, the mini-pill is easier on the weight gain issue than combined pills because it is progestin...but not so much in my case! i just wonder since hubby is home and will be for longer than the first 9 months this time around...if i'm just gonna sit stagnant on my weight and not lose any until he either has a vasectomy or we decide on another form of BC.
  6. lord help us all!
    FuzzyToaster's Avatar
    FuzzyToaster is offline
    lord help us all!
    Join Date
    Feb 2007
    Posts
    10,649
    #6
    i'm using the POP. i haven't noticed any side effects. but i also am not trying to lose weight. i assume you are still BFing. so i would say once you stop BFing to try a different pill or form of BC. other than that...i have no clue. sorry...i'm pretty useless on the weight loss issue.
  7. Senior Member
    Blessed Ohana's Avatar
    Blessed Ohana is offline
    Senior Member
    Join Date
    Mar 2008
    Location
    Laughlin AFB,TX
    Posts
    12,382

    #7
    Quote Originally Posted by FuzzyToaster View Post
    i'm using the POP. i haven't noticed any side effects. but i also am not trying to lose weight. i assume you are still BFing. so i would say once you stop BFing to try a different pill or form of BC. other than that...i have no clue. sorry...i'm pretty useless on the weight loss issue.
    lucky! lol. i gained over 50 lbs with each pregnancy so i'm def. trying to lose weight. i did lose all of it with the first pregnancy though. i've been looming at 133 for a while now and am really wanting to break 130 one of these days!
  8. Senior Member
    Blessed Ohana's Avatar
    Blessed Ohana is offline
    Senior Member
    Join Date
    Mar 2008
    Location
    Laughlin AFB,TX
    Posts
    12,382

    #8

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •